EconPapers    
Economics at your fingertips  
 

Perfect competition as the limit of a hierarchical market game

Marcel Boyer () and Michel Moreaux

Economics Letters, 1986, vol. 22, issue 2-3, 115-118

Date: 1986
References: Add references at CitEc
Citations: View citations in EconPapers (21) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-1765(86)90215-6
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:22:y:1986:i:2-3:p:115-118

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-10-22
Handle: RePEc:eee:ecolet:v:22:y:1986:i:2-3:p:115-118